# SDR SWAA2024102245973

- Difficulty date: October 8, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,374 hours, 43,880 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED.<[01] R&R RH HORIZONTAL STAB TO BODY UPPER FRONT SLIDING SEAL REF. AMM 53-31-31.
